# SDR SWAA2025072988395

- Difficulty date: July 4, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 58,371 hours, 35,212 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PASSENGER SEAT TRACK AT LBL 45, WL 208, BS 360+9 ON WELL, BS 360+14 ON CROWN BS 360+16 ON WELL, BS 380 ON CROWN & WELL, BS 400+1 ON CROWN & WELL, BS 420+11 ON CROWN.  REMOVED CORROSION ON SEAT TRACK IAW SRM 53-00-52-1A-1.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-52-1A-1.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-40-02 AND DWG 143A5300 SHEET 23 REV A.
